# SDR AWXA200500408

- Difficulty date: March 13, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 58,649 hours, 31,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 69417579
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-05 CHECK EXFOLIATION CORROSION WAS FOUND ON FORWARD CARGO COMPARTMENT INTERCOSTAL AT FORWARD SIDE OF BS 500D, STR 26 LT.  MAINTENANCE REMOVED CORRODED INTERCOSTAL AT BS 500D, STR 26 LT; FABRICATED A NEW REPLACEMENT INTERCOSTAL PER DWG 69-41757; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
